# SDR AALA20140213010

- Difficulty date: February 12, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 60,482 hours, 29,563 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Mount
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TIE DOWN MOUNT AT STATION 1152 ABOVE STRINGERS 30 & 29 RT CORRODED.  REPLACED MOUNT IAW AARD 51-00-05-1.
